Jump to content
    • VACCINE RECOMMENDATION:  DINET encourages all its members to receive the vaccinations and boosters for COVID-19, unless specifically advised against it by your medical provider.  To better understand the virus, the vaccine and the effects on people living with dysautonomia, please watch Dr. Svetlana Blitshteyn's video "COVID-19 and Dysautonomia"

Neurocardiogenic Syncope (NCS)


edriscoll

Otherwise referred to:  Neurally Mediated Syncope, Neurally Mediated Hypotension, Vasovagal Syncope

This disorder is characterized by an episodic fall in blood pressure and/or heart rate that results in fainting (Robertson, 2002). The disorder occurs intermittently, with patients sometimes reporting good health between episodes.

Our web site provides general information on NCS, and also explores its symptoms, mechanisms, diagnosis and treatment.   More information about NCS can be found here - https://www.dinet.org/info/ncs/neurocardiogenic-syncope-info-r104/   We also include links to more web resources in our Link Directory.

 

Reference

Robertson, D. (2002, July). Drug therapy. National Dysautonomia Research Foundation Patient Conference. Washington, D.C.

Edited by edriscoll




User Feedback

Recommended Comments

There are no comments to display.



Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...